Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Clammy, nausea, symptoms of acid reflux

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
Hi. I am a 60 year old female. For the last few days I have been clammy and nauseous . I also have some symptoms that seem like acid reflux.
Posted Tue, 18 Sep 2012 in Digestion and Bowels
Answered by Dr. Mihail Iepure 2 hours later
Welcome to Healthcare Magic,
If you have these symptoms since few days only and no history of gastric disturbances ( gastroesophageal reflux disease , gastritis, peptic ulcer ), then most probably your condition are correlated to mild indigestion, dyspepsia. . Most effective in such condition proton pomp inhibitors, any of : omeprazole or esomeprazole or pantoprazole once a day before breakfast. These drugs can prescribe your Doctor ,plus over the counter Ranitidine (Zantac ) at bedtime, plus antacid ( neutralize stomach acid ) medication like Maalox , Rennie, ( chewable tablets or syrup ). General considerations: avoid non steroidal anti-inflammatory drugs like Ibuprofen or Aspirin, smoking, alcohol, large fatty meals, spicy food, coffee, soda, stress. All these measures will help and will improve your condition.

I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.

Best Regards,


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor